CuddlebearSenior Contributor
Cross Tapering and brutal side effects
Hi everyone … Reaching out here as I’m having a real hard time with coming off an anti depressant while also starting a new one.
Im on an anti depressant known for brutal withdrawal symptoms and I’m experiencing them. While at the Prevention and Recovery Centre they started reducing my medicine but did it way too fast which resulted in me becoming extremely unwell. I spent just over two weeks there and now the rest of the coming off the med has to be done from home. It’s so hard.
Im feeling emotional, restless, sad, edgy, short term memory loss, too scared to go out but hate sitting at home, worthless and have lost hope and purpose. I’m also having panic and feel unloved. I also feel so overwhelmed that I just want to run away from myself to get a break from these awful feelings.
I still have more medicine to reduce. The new medicine they are putting me on is on a low dose to be increased slowly. It’s not working yet. I’m terrified of all this tapering.
I’ve been getting some support from Mental Health and Wellbeing local and they’re saying that I’ll be due to be cut off their service around Christmas time. This has gutted me as the social worker and psychologist I see there are essential to me getting better and then staying stable.
Does anyone have a lived experience with coming off an antidepressant and going on a new one? Any positive experiences? Any advice on how to get through this? Any advice on how to convince the mental health and well being local to continue supporting me past Christmas?